# SDR DALA2019101605930

- Difficulty date: October 16, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Canning
- Location: Bs 430-445
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: OIL CAN ON CUSP WEB BTW STA= 430 AND STA=445 LH SIDE CABIN PAX . SUMMARY OF NRC 00502: CUSP WEB BTW STA= 430 AND STA= 445 LH SIDE CABIN PAX WAS REPLACED PER B717-200 SRM 53-00-55-2R-4, SRM 51- 41-02-0G AND 51-41-05-0G. (LP1317341)
